Discussions By Condition: Blood conditions

Brusing and Antidepressants

Posted In: Blood conditions 0 Replies
  • Posted By: Butterflygrandma
  • October 9, 2013
  • 06:58 AM

Female....71 years old.....Have taken Welbutrin 300 mg and Effexor 300 mg for anxiety for over 15 years...same amount/ recently began bruising arms and legs very easily. also noticeable thinning skin due to ageing...more concerned about bruising...3 months consistently; slow receeding; Physician took complete blood tests...all normal inc. platelets and clotting factors...

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?